Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 45, NWS Blacksburg, VA

October 31, 2019Caswell County, North Carolina

NWS Blacksburg, VA issued this tornado warning at Oct 31, 2019, 6:52 PM EDT for Caswell County, North Carolina. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2019, 6:52 PM EDT (22:52 UTC)
Expired
Oct 31, 2019, 7:15 PM EDT
In force
23 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Caswell County, NC

The radar

The Raleigh/Durham radar (KRAX), 108 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 7:00 PM EDTTSTM WND DMG3 Nnw Jericho, NCTREES DOWN.
Oct 31, 7:12 PM EDTTSTM WND DMG1 N Semora, NCTREES DOWN.
Oct 31, 7:25 PM EDTTSTM WND DMG3 Ene Hightowers, NCTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 3:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

086 
WFUS51 KRNK 312252
TORRNK
NCC033-312315-
/O.NEW.KRNK.TO.W.0045.191031T2252Z-191031T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
652 PM EDT Thu Oct 31 2019

The National Weather Service in BLACKSBURG has issued a

* Tornado Warning for...
  Central Caswell County in north central North Carolina...

* Until 715 PM EDT.
    
* At 652 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Camp Springs, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Yanceyville...
  Jericho...
  Milton...
  Blanch...
  Leasburg...
  Hamer...
  and Semora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3626 7935 3639 7946 3654 7932 3654 7914
      3633 7915
TIME...MOT...LOC 2252Z 237DEG 48KT 3631 7945 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

16
1 follow-up statement
924 
WWUS51 KRNK 312303
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
703 PM EDT Thu Oct 31 2019

NCC033-312315-
/O.CON.KRNK.TO.W.0045.000000T0000Z-191031T2315Z/
Caswell NC-
703 PM EDT Thu Oct 31 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR 
CENTRAL CASWELL COUNTY...
    
At 702 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Topnot, or near Yanceyville, moving northeast at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Yanceyville...
Jericho...
Milton...
Blanch...
Leasburg...
Hamer...
and Semora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3626 7935 3639 7946 3654 7932 3654 7914
      3633 7915
TIME...MOT...LOC 2302Z 240DEG 41KT 3637 7931 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 6:46 PM EDT, 6 minutes earlier.

Area forecast discussion, Oct 31, 6:46 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
646 PM EDT Thu Oct 31 2019

.SYNOPSIS...
An intense cold front moves across our area this afternoon and
evening followed by colder high pressure for the weekend.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 640 PM EDT Thursday...

Strongest storms now lined up from west of Danville, VA to
Reidsville to Burlington, NC. Should see main line east of our
forecast area by 8-9pm, with weakening showers behind it finally
exiting before midnight. Have trimmed the western edge of
Tornado Watch 687, from the Shenandoah Valley to Roanoke to
Stuart to Danbury, NC.

Previous discussion...

Tornado watch 685 cancelled as main line of convection has moved
east. Tornado watch 687 continues til 11pm. Leading edge of
front extends from Hot Springs to Wilkesboro. Convective
elements firing up in the foothills where better CAPE exists.
Will have to watch this area for isolated tornadoes.

Previous valid discussion from early this afternoon...

Environment favorable for robust storms along a line, with
0-3km SRH of 200-350 m2/s2 and bulk shear 50-60kts. We have had
breaks in the cloud cover allowing MUCAPES to reach around 1000
J/Kg.

As this line moves east there will be gusty to damaging winds,
with potential for quick tornado spinups, especially as the line
moves east of the Blue Ridge.

Models somewhat differ on timing of the line, but am leaning
toward the Nested NAM which has it exiting our region by 01-03z
tonight. Showers will linger behind the line for an hour or two.

As soon as the line and front moves through, winds will turn
west to northwest with gusts over 40 kts expected mainly from
the foothills west to the mountains. 6 hour pressure rise is
greatest ending at 03z tonight, of 10-15mb. This along with
45-60kt jet will lead to high wind warning criteria along and
near the Blue Ridge and Alleghanys this evening, then as the low
level jet exits to the northeast, winds will start to diminish
but should stay blustery through dawn Friday.

As for flooding, given speed of movement of line, threat is
limited to ponding of water and in poor drainage areas where
leaves may clog culverts.

Temperatures will drop quickly tonight behind the front into the
30s. Too much wind for frost formation. As the colder air
arrives and upslope flow enhances, will see some snow
showers/flurries across the western slopes, where an inch or
less could accumulate on the grass.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
As of 130 PM EDT Thursday...

Wind will continue to weaken through the day as high pressure
moves in. Skies clear in the west before lunchtime. Highs will
be in cooler in the 40s west to 50s east.

Quite chilly Friday night with frost/freeze conditions possible
east of the Blue Ridge. No headlines at this point due to busy
front end of the forecast.

Temperatures will rebound a bit on Saturday ahead of another cold front
rapidly approaching from the northwest. Moisture is limited with the
front so not much to speak of in terms of precipitation or clouds, but
expect winds to become a bit blustery again followed by a good surge of
upslope clouds for the evening and through Saturday night. Another
chilly night with frost/freeze conditions possible east of the Blue
Ridge.

Sunday will see a return to high pressure and a good amount of sun with
any lingering clouds west of the Ridge dissipating during the morning.
However, the surge of cold air behind the most recent cold front will
again take a toll and keep high temperatures on Sunday well below
normal. And if the growing season is still active east of the Ridge,
Sunday night will offer another good chance for a frost/freeze.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 315 PM EDT Thursday...

A ridge of high pressure will set up over the Mid Atlantic and should
keep dry conditions overt the region through Monday night as it exits
offshore.

Afterward, forecast confidence decreases considerably as the ECMWF
and the GFS differ on the timing and initialization of a new area of
low pressure developing somewhere near the Southeast coast. Rain
chances seem to generally creep up slowly during Tuesday and
Wednesday although rainfall amounts do not appear impressive.
However, the overall discrepancies of the synoptic picture in the
models make it difficult to give more than just low chance PoPs at
this time, but overall looks cooler than normal and dry through
Thursday.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...

Southerly flow increases sending gusts to 20-25kts. A line of
showers/storms will bring gusts over 30kts and possibly as high
as 45-50kts with ceilings mainly in the MVFR to low end VFR
range. Rain will drop vsbys to IFR or lower at the onset, then
MVFR behind the line.

Winds will turn quickly west behind the line/front to the
west/northwest. This occurs first at BLF/LWB 22-23z, the BCB/ROA
by 0z, and LYH/DAN by 03z.

Behind the front winds turn to the west-northwest with gusts
increasing to 25 to 40 knots. Higher elevations, have the
potential for even stronger winds.

Once the front goes through and the deeper moisture exits the
region, clouds will clear east of the Blue Ridge. A layer of
low level moisture will remain over the mountains with MVFR to
IFR ceilings on the western slopes of the central Appalachians
through Friday morning.

Above average confidence on the timing of the front and the
improvement to VFR this afternoon.

Average confidence on ceiling improvement this morning ahead of
the front once mixing begins.

.Extended Aviation Discussion...

The wind is expected to diminish by Friday evening with a
return to VFR. High pressure is expected to provide VFR weather
through the weekend. A secondary, dry front, will cross the
area Saturday night. The biggest by-product from this feature
will be enhanced winds across the ridges and some low MVFR
cloudiness in the WV mountains Saturday night into Sunday
morning. VFR expected Monday-Tuesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory until noon EDT Friday for VAZ007-009>014-018-
     032>035-043>045.
     High Wind Warning until 6 AM EDT Friday for VAZ015>017-019-020-
     022>024.
NC...Wind Advisory until noon EDT Friday for NCZ003-004-019-020.
     High Wind Warning until 6 AM EDT Friday for NCZ001-002-018.
WV...Wind Advisory until noon EDT Friday for WVZ042>044-507-508.

&&

SYNOPSIS...AMS/WP
NEAR TERM...WP
SHORT TERM...MBS/WP
LONG TERM...MBS/PW/WP
AVIATION...AMS/PM/WP
Hazardous weather outlook, Oct 31, 6:02 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
602 PM EDT Thu Oct 31 2019

VAZ014-012215-
Montgomery-
602 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...
...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ004-VAZ032>035-043>045-012215-
Stokes-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
602 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...
...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia, southwest Virginia and
west central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of frost are likely for Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ005-006-VAZ046-047-058-059-012215-
Rockingham-Caswell-Appomattox-Buckingham-Halifax-Charlotte-
602 PM EDT Thu Oct 31 2019

...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areas of frost are likely for Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ017-022>024-012215-
Floyd-Roanoke-Botetourt-Rockbridge-
602 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...
...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Virginia and west
central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ007-009>013-018-WVZ042>044-507-508-012215-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Craig-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
602 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ015-016-012215-
Ashe-Alleghany NC-Watauga-Grayson-Carroll-
602 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ019-020-012215-
Alleghany VA-Bath-
602 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for west central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003-019-020-012215-
Surry-Wilkes-Yadkin-
602 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...

This Hazardous Weather Outlook is for north central North Carolina
and northwest North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of frost are likely for Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 31, 6:08 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
608 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     HOT SPRINGS             38.00N 79.83W
10/31/2019                   BATH               VA   911 CALL CENTER

            TREE DOWN IN THE CITY OF HOT SPRINGS. TIMING
            ESTIMATED BY RADAR.

&&

RR
Local storm report, Oct 31, 6:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
612 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     HILLSVILLE              36.77N 80.73W
10/31/2019                   CARROLL            VA   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            HILLSVILLE. MULTIPLE TREES DOWN COUNTY WIDE
            FROM 4:30 TO 5:30PM.

&&

SK
Local storm report, Oct 31, 6:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
623 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WILKESBORO              36.15N 81.17W
10/31/2019                   WILKES             NC   911 CALL CENTER

            ABOUT 5 TREES DOWN COUNTY WIDE, SOME ON
            POWER LINES. BETWEEN 5-6PM.

&&

SK
Local storm report, Oct 31, 6:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
636 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     2 W BEDFORD             37.34N 79.57W
10/31/2019                   BEDFORD            VA   911 CALL CENTER

            TREE AND POWERLINES DOWN. TIMING ESTIMATED
            BY RADAR.

&&

RR
Local storm report, Oct 31, 6:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
645 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     3 ENE ALUM RIDGE        36.95N 80.42W
10/31/2019                   FLOYD              VA   911 CALL CENTER

            TREE DOWN ON RIDGEVIEW RD. TIME ESTIMATED
            FROM RADAR.

&&

SK
Local storm report, Oct 31, 6:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
647 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 SSW WILLIS            36.83N 80.49W
10/31/2019                   FLOYD              VA   911 CALL CENTER

            TREE DOWN ON BURKS FORK RD.

&&

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:48 AM EDTWind AdvisoryRNKAlleghany, Ashe, Stokes, Surry, Watauga, Wilkes and 1 more28 hr
Oct 31, 9:55 AM EDTHigh Wind WarningRNKAlleghany, Ashe, Watauga19 hr
Oct 31, 3:45 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Watauga, Wilkes75 min
Oct 31, 4:51 PM EDTSevere Thunderstorm WarningRNKAlleghany, Surry, Wilkes47 min
Oct 31, 6:12 PM EDTSevere Thunderstorm WarningRNKRockingham45 min
Oct 31, 6:37 PM EDTTornado WarningRNKCaswell, Rockingham39 min
Oct 31, 6:41 PM EDTSevere Thunderstorm WarningRNKCaswell40 min
Oct 31, 7:15 PM EDTSevere Thunderstorm WarningRNKCaswell30 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.